MAUDE Adverse Event Report: ARTHREX, INC. CCU, ARTHREX SYNERGYUHD4, MATRIX; LAPAROSCOPE

ARTHREX, INC. CCU, ARTHREX SYNERGYUHD4, MATRIX; LAPAROSCOPE
Model Number CCU, ARTHREX SYNERGYUHD4, MATRIX
Medical Device Problem Code Intermittent Loss of Power (4016)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/20/2024
Type of Reportable Event Malfunction
Event or Problem Description
On 03/20/2024, it was reported by a sales representative via (b)(4) that an ar-3200-0020 ccus light engine was shutting off intermittently.This occurred during a case with no effect on the patient.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.(device not returned) the most likely cause for the reported event is a failing light engine.

Brand Name
CCU, ARTHREX SYNERGYUHD4, MATRIX
Common Device Name
LAPAROSCOPE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19097128
Report Number1220246-2024-02005
Device Sequence Number17977982
Product Code GCJ
UDI-Device Identifier00888867216549
UDI-Public00888867216549
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K153218
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCCU, ARTHREX SYNERGYUHD4, MATRIX
Device Catalogue NumberAR-3200-0020
Device Lot Number10986779
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2024
Supplement Date Received by Manufacturer12/12/2024
Initial Report FDA Received Date04/12/2024
Supplement Report FDA Received Date02/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/29/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown